# SDR AT0100137

- Difficulty date: April 24, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N811AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR SUPPORT ANGLE AT BS 160-208.  REMOVED AND REPLACED, CUT, TRIMMED, DRILLED, TREATED, PRIMED AND INSTALLED NEW ANGLE IAW DC9 SRM 51-30-2, 51-30-5, 51-10-4, 53-11-1 FIGURE 13.
